On the monomiality of groups of order between 100 and 200. I.
Journal für die reine und angewandte Mathematik, 0262_0263 (1973), pp. 82-92
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1973__0262_0263_151347,
author = {Robert W. van der Waall},
title = {On the monomiality of groups of order between 100 and 200. {I.}},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {82--92},
year = {1973},
volume = {0262_0263},
zbl = {0271.20005},
url = {http://geodesic.mathdoc.fr/item/JRAM_1973__0262_0263_151347/}
}
TY - JOUR AU - Robert W. van der Waall TI - On the monomiality of groups of order between 100 and 200. I. JO - Journal für die reine und angewandte Mathematik PY - 1973 SP - 82 EP - 92 VL - 0262_0263 UR - http://geodesic.mathdoc.fr/item/JRAM_1973__0262_0263_151347/ ID - JRAM_1973__0262_0263_151347 ER -
Robert W. van der Waall. On the monomiality of groups of order between 100 and 200. I.. Journal für die reine und angewandte Mathematik, 0262_0263 (1973), pp. 82-92. http://geodesic.mathdoc.fr/item/JRAM_1973__0262_0263_151347/